Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 129-141
http://dx.doi.org/10.1155/S0161171294000189

Radical classes of l-groups

Department of Mathematics and Physics, Hohai University, Nanjing 210024, China

Received 10 June 1992; Revised 7 December 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dao-Rong Ton, “Radical classes of -groups,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 129-141, 1994. doi:10.1155/S0161171294000189